# SDR ARWA980602

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Engine: Pwa JT3D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER DEPARTURE NR 3 ENGINE UNSPOOLED AND WHEN POWER LEVER WAS ADVANCED ENGINE WOULD NOT ACCELERATE.  RETURNED TO TUS WITHOUT INCIDENT.  INSPECTED ENGINE INLET, TAILPIPE, OIL AND FUEL FILTERS.  NO DEFECTS NOTED.  REMOVED AND REPLACED FCU, MAIN OIL PUMP AND P AND D VALVE.  ENGINE DOES NOT ACCELERATE ABOVE IDLE.  THREE ENGINE FERRIED TO MIA FOR ENGINE CHANGE CAUSE OF FAILURE UNDER INVESTIGATION.
